MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INGENIO?; PACEMAKER

BOSTON SCIENTIFIC CORPORATION INGENIO?; PACEMAKER
Model Number K173
Medical Device Problem Code Failure to Read Input Signal (1581)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the patient with this pacemaker stated that their remote communicator displayed a red call doctor icon.The patient subsequently presented to their clinic, where the device was explanted and replaced two days later.At this time, the reason for the alert is unknown, as no data had been received from the communicator for approximately one year due to connection issues.It was also observed that a yellow alert had been stored before for atrial intrinsic amplitude out of range.The device has not been returned for analysis.No additional adverse effects were reported.
 
Event or Problem Description
It was reported that the patient with this pacemaker stated that their remote communicator displayed a red call doctor icon.The patient subsequently presented to their clinic, where the device was explanted and replaced two days later.At this time, the reason for the alert is unknown, as no data had been received from the communicator for approximately one year due to connection issues.It was also observed that a yellow alert had been stored before for atrial intrinsic amplitude out of range.The device has not been returned for analysis.No additional adverse effects were reported.Additional information was received from the field.The reason for the alert observed was related to the time stated to be one year approximately were there was no communication between the device and the communicator.Subsequently, this device was then explanted for normal battery depletion (nbd).
 
Additional Manufacturer Narrative
Supplemental correction report due to information received from the field stating the reason for the alert and explant as a result of normal battery depletion (nbd).If pertinent information is provided in the future, a supplemental report will be submitted.

Brand Name
INGENIO?
Common Device Name
PACEMAKER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key23154605
Report Number2124215-2025-68004
Device Sequence Number5217858
Product Code LWP
UDI-Device Identifier00802526516825
UDI-Public(01)00802526516825(17)160721
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
N970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/21/2016
Device Model NumberK173
Device Catalogue NumberK173
Device Lot Number164023
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2025
Supplement Date Received by Manufacturer10/09/2025
Initial Report FDA Received Date09/26/2025
Supplement Report FDA Received Date11/07/2025
Date Device Manufactured07/23/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age85 YR
Patient SexMale